# SDR ASOA201803267037

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 38,263 hours, 29,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14529495003
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED AT FRAME 59.  REMOVED AND REPLACED THE FLOOR SUPPORT.
